# SDR HALA0800363

- Difficulty date: March 2, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 83,695 hours, 16,016 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240663
- Part serial: 107C1036
- Condition: Faulty
- Location: Windshield Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEMS: F/O'S WINDSHIELD HOT TO TOUCH.  SUSPECT HEAT CONTROL MALFUNCTION.  REMOVED AND REPLACED RT WINDOW HEAT CONTROL UNIT PER AMM 30-41-01.  REPOSITIONED WIRES TO SPARE SENSOR PER FIM TBK11192, REPOSITIONED WIRES BACK, CLEANED PER FIM TB141 193.  OPS CHECKED GOOD PER AMM 30-41-00.
